Phentermine blood pressure

Common Questions and Answers about Phentermine blood pressure

phentermine

I am worried about my blood pressure and what long term effects it could have on my blood pressure. I know that when I am off of it my bp is always120/80. When I am on it it runs about 165/95. WOW you can see waht an effect it has. That scares me since high bp and heart disease run in my family. I would reconsider taking it that much, if you take it daily all the time. It makes me nervous when I take it, because I feel like it cant be good for me. Just my thoughts!
Unsure what the standard is, but be advised that when I started taking Phentermine my blood pressure was about 90/60 and on the pills it is up to 130/90. Depending on what you start numbers are, can you afford to jump that much higher? Losing weight is great, but stroke is always a possibility if you already have high blood pressure...
These are psycologically addictive but not physically. They can give you a jump in blood pressure, increased heart rate and a heart attack or stroke. I agree with you. I'd change docs. Some of them don't care if they get you addicted. Esp if they have a private practice. It keeps you coming back. I would pitch them.
I've been taking this current weight loss pill Apidex, and I've had to stop due to the fact it has been making my blood pressure sky rocket. My blood pressure if back to normal and I would like to continue to take. I was thinking once a week. Is that a good idea?
I have been on the phentermine many times and your body does build up a tolerance to it. I have taken the 37.
5 mg (which I'm sure is all you need) is $90. If you have high blood pressure, thyroid things etc; you're not supposed to take it, but otherwise...? I ordered off of fastinsupplement.com - free shipping. One thing - some other sites say to take 2 a day. I was on phentermine 37.5 for a month and was only to take ONE a day - so beware of overdosing!! Good Luck!
as soon as you stop the med, the weight comes back and more. it will give u high blood pressure and headachs and lack of sleep. 15 mg is what they call an afternoon booster, at least that is what they gave me. in the morning I took the 37 mg, then no later than 4 pm was the 15 mg. I don't think the 15 mg is enough to do the trick all by itself, I could be wrong, but that is my experience.
Weight issues seem so insignificat when compared to your problem. My blood pressure went back down to 120/75. I wonder if the high blood pressure caused a stroke? And...working out with high blood pressure would push it even higher, right? Good luck to you!
They aren't the same. Phentermine tends to increase blood pressure and heart rate. Your doctor has to prescribe phentermine and s/he is the one who needs to determine whether it's safe or not. What dosage are they proposing to give you?
Elevated heart rate, increased blood pressure, increased peripheral vascular resistance all make for increased risk of heart valve damage and heart attack/failure and stroke. It makes your heart have to work so much harder than it should. If you are taking it for appetite suppression/weight-loss then there are better alternative drugs on the market. Ask your doctor. As for interactions with zithromax, there are no known reactions with this med.
I know I need to monitor my BP while taking this drug but do not know how often or what I need to look for. My normal blood pressure is 123/77 and I do not have a history of high BP. I also take singular and zyrtec for asthma, are there any conflicts with taking these drugs together? Thank you for your time.
I need a doctor in the detroit are of Michigan that can prescribe phentermine and monitor my results (i.e. weight loss, blood pressure, etc) Does anyone know....I heard their was one in Westland, not sure.
5) so the higher synthroid dose potentially stimulates the heart and if you add phentermine to this, it can increase the heart rate and blood-pressure to dangerous levels.
I talked with my doctor about it, and he said that as long as my heart rate and blood pressure were fine, I was ok to take the phentermine. I think that it would be a good idea to talk with your doctor first because different meds (if you take meds regularly for asthma) may affect your body differently in combination with the phentermine. Personally, i have not encountered any problems with my breathing while taking phentermine.
Yes, taking the two drugs together can cause serious side effects, especially a condition called serotonin syndrome which can cause seizure, hallucination, confusion, extreme blood pressure fluctuations, increased heart rate which can go to dangerous levels, blurred vision etc. Please discuss with your doctor before starting. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you.
1 Are also taking dexfenfluramine, fenfluramine, furazolidone, guanadrel, guanethidine, or have taken a monoamine oxidase inhibitor (MAOI) (eg, phenelzine) in the last 14 days 2 Have severe high blood pressure, an overactive thyroid, glaucoma, heart or blood vessel disease, or severe narrowing of the blood vessels 3 Are in an agitated state, or have a history of substance abuse * Some medical conditions may interact with Phentermine, patients with the following
phen does have possible side effects of increased blood pressure, some people have increased heart rate, palpitations, etc. i personally felt a bit jittery for about 2 days, then felt sick the 3rd day b/c the thought of eating anything made me want to puke b/c i had NO appetite and i literally had to force myself to eat, which makes eating healthier much easier b/c i had no cravings, and still dont and i'm on week 5. and now i feel great. so far i've lost 20 pounds.
Because phentermine acts through sympathomimetic pathways, the drug may increase blood pressure and heart rate. It may also cause palpitations, restlessness, and insomnia. Additionally, phentermine has the potential to cause physical and psychological dependence." If you are overmedicated with thryoid meds, you can become hyperthyroid, which does not seem like a good combination with phentermine (the symptoms for hyperthyroid are almost identical--heart palps, insomnia...).
HCG shots are also not recommended for those having thyroid disorders, adrenal gland problems, cancer, known heart disease, high cholesterol and high blood pressure, epilepsy, kidney disease, asthma, migraines and irregular uterine bleeding. You should ideally undergo a comprehensive investigation to know the condition of your heart, kidney, adrenals etc before HCG shots are given. You must never take HCG shots without a doctor's prescription.
If you are drinking any caffine or alcohol I would say minimize it. It might be raising your blood pressure to make you feel so bad. I have cut it out completely! I hope this helps you. Let me know how you are doing! Thank you!
And, I have had my heart/lungs and blood pressure checked regularly while on it and never had a problem. Years ago (back in the 80's) I used Dexetrim before they removed the ingredient that was banned by the FDA (phenopropolamine....sp?) and I recall being upset when they took that off the market. There is something I cannot put my finger on regarding the times I have felt nervous about not being on an appetite suppressant, which is why I noticed your post.
He is close to 50 now and already has high blood pressure although I don't know if that is a product of other things he does. He's been an alcoholic my whole life/pretty much his whole life. Not until long before he and my mother split up did we hear about his hydrocodone addiction (which has since seemed to have been replaced with something stronger and stronger every time).
Have been on a beta blocker to lower the heart rate and blood pressure. It has worked great. The Endo has cut that dose in half and wants to get me totally off of the beta blocker. I'm wondering if this goes away (goes into remission) or is this a disease I'll live with for the rest of my life. This is defintely a genetic disease in our family. Seems alot of people on this site have Hypothyroid issues. Good to talk with someone who has Hyperthyroid issues.
This is usually indicated for the treatment of obesity in people with risk factors such as high blood pressure, high cholesterol, or diabetes. Since this medicine may be habit-forming, it is recommended that you take this as prescribed and avoid discontinuing suddenly to prevent unpleasant withdrawal symptoms. (ref: http://www.drugs.com/phentermine.html) Take care and best regards.
I do know that you should be questioning the phentermine though. I take BP med's for my blood pressure and went on phentermine ~1 1/2 years ago to loose weight as a last choice thing. I took 1/2 doses due to the incline in my BP and was having chest pains. I did loose 51 pounds in 6 months in which was great, plus full of energy while on it. Though in the last year it has all came back, plus now my energy level has sunk.
Meridia substantially increases blood pressure or heart rate in some patients and should not be given to patients with uncontrolled or poorly controlled hypertension, history of heart disease, stroke, severe liver or kidney disease, pregnant women or nursing mothers. Meridia should be used cautiously in patients with a history of hypertension, glaucoma, seizures, or mild to moderate kidney disease.
Actions include central nervous system stimulation and elevation of blood pressure. As with other medications in this class mood effects are quite variable. But there are case reports of mania and psychosis, so it probably does have somewhat of a "mood elevating" effect.
MedHelp Health Answers